EllenNotSoDegenerous

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About EllenNotSoDegenerous

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Wish I could give it no stars..
on 08/07/2014
I promise you when I say this birth control seriously messed up my face, not to mention my self esteem and self confidence. I have never written a review for ANY product, love or hate. This is my first review and I feel it is totally necessary that I warn some of you. I realize this BC might work for some, including my roommate, but it definitely didn't work for me. I started OTC because i was getting a few breakouts here and there and my roomie went on OTC-lo and got cleared up right away, so why not try it? My doc told me OTC-lo isn't the best recommendation, so she suggested OTC.. First month, a few more pimples here and there.. no biggie, researched the product a lot in hopes to find some good reviews saying how in a few more months it will get better... I'll just fast forward to the 4 month mark... O M G... my acne went from bad to worse. I have never had forehead or jaw acne before and it looked like I had been bitten by a million mosquitos. Im not joking when I say I counted 20 zits on my face at once. I stopped going out to the gym when my roomies would ask, I stayed in my room most of the time, I couldn't even run outside in my neighborhood without feeling self conscious. I went into hibernation mode and definitely lost a few friends because of the no contact. After/during those 4 torturous months, I did my research not only online but into my past and when my skin was the clearest. I realized I was the clearest I have ever been on a mono phasic pill called Previfem (generic version of Ortho Cyclen.) I quickly/hesitantly switched back to Previfem and voila... my skin is almost back to the way it was.... but now I have a bunch of scars to remind me of the literal hell I was in for 4 months. I'm telling you people, be careful with this BC... It not only messed up my face but gave me headaches every day and made me extremely lethargic. Save your time and your money... Monophasic pills are the way to go.